# SDR EE4Y2025081422875

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N196NV
- Make and model: Airbus A320-214
- Aircraft serial: 6965
- Aircraft time: 19,773 hours, 7,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 964873
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-335100-03-1-001 WHEN PERFORMED CABIN EMERGENCY LIGHTNING THE OPERATIONAL TEST OF EPSU BATTERY CAPACITY NOT CONFIRM TEST OK. REPLACED PAX CABIN EPSU BATTERIES IAW A320 TASK 33-51-38-000-002-A AND TASK 33-51-38-400-002-A STEP 1 THRU 4.D AND NEW  OPERATIONAL TEST WAS PERFORMED WITH NRI 2--22 WITH TEST OK FOR ALL POSITION.THE REPLACEMENT AND TEST FOR NEXT POSTION WERE DOCUMENTED IN THE COOPESA JOB A1Q201 ITEM 2-24: 13WL, 11WL AND 12WL.
